# SDR GTIA2024032638019

- Difficulty date: March 23, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N975NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11295
- Aircraft time: 4,490 hours, 1,924 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEVEL FLIGHT AT 5,000 ON ARRIVAL  DIRTY SOCKS SMELL OCCURED IN ENTIRE CABIN. APPLIED ELIMINATION ODOR / FUMES WITH PACK 2 SELECTED OFF, SMELL DISAPATED RAPIDLY. -PERFORMED INSPECTION FOUND PACK # 2 CAUSE OF ODOR IAW TSM 05-50-00-810-831. NO OTHER ODOR PRESENT. SEE LOG PAGE 3293691-2 FOR CORRECTIVE ACTION. A/C OK FOR SERVICE.
